# SDR TRBA2012030003

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 34,174 hours, 39,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHT TRIM BROKEN AT ROW 17.  THE ACFT WAS REMOVED FROM SERVICE.  EMERGENCY LIGHT COVER JUST CAME OFF-NOT BROKEN. RESECURE LIGHT COVER IN REF TO JIC 33-51-21.  THE ACFT WAS RETURNED TO SERVICE.
